# SDR CALA2011111600743

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 42,910 hours, 14,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF EA 5310-04716 BRACKET AT FRAME STA 500A RT, I/B RIVET HOLE CRACKED.  INSTALLED REPAIR DOUBLER ON FRAME STA 500A RT SIDE BTW STRS 8 + 9 IAW EA 5310-04716 REV C.
